I would like to know whether the allergies that I am suffering from could have any relation to the steroids that I am on. I am a fifteen year old asthmatic and had been suffering from asthma since I was one year old. I have been using Atrovent and Ventorlin to keep my asthma in check since about fourteen years now. But this year has been a very bad year for me as far as my asthma is concerned. I have forgotten the day I breathed normally as I am always breathless nowadays. I also am suffering from headaches, which is may be due to oxygen trying to get into my head. I have been putting up with this hell every day and night with absolutely no respite. Even though Ventorlin is quite helpful in reducing the intensity of what I am experiencing find that Atrovent is more effective for me. I have a consultation with the pulmonary doctor the next weekend I really do not know how I will be able to hang on till then. I was put on Flovent about a couple of months back, but that was one of the worst experiences ever in my life and I really do not know how I survived that night. It was such a horrendous experience that I was taken off it and told me to use only Atrovent and Ventorlin .But a few weeks later. I contracted a cold and this developed into bronchitis and I had to consult my doctor once more. He immediately put me on Pulmicort turbo haler and this proved really great for me. But this did not last long and I found that I was not able to do anything after a few hours. I felt as if my whole body has been stuck. I could not even get the energy to the toilet. I was sure that I was going to die and even wrote a last note to my husband and kids let I never saw them again. I found that my system broke into hives which my doctor suspected it was shingles. But it was neither; it was just an adverse reaction to Pulmicort. I have now stopped using this drug and I have come back with revived energy. But my lungs are bad even now and also experience severe lung spasms. I feel as if my lungs are going to give away. I would be extremely grateful if someone could shed some light on the matter and help me out of my misery as soon as possible.